MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Model Number IAV07004008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one in.Pact av access balloon catheter was used to treat the in cannulation zone of the left arm.During a second procedure, the anastomosis of the left arm was treated using a non mdt balloon.During a third procedure, the central vein and the anastomosis of the left arm were treated with one in.Pact av access balloon and one non mdt balloon each.During a fourth procedure, two non mdt balloons were used to treat the anastomosis of the left arm.Approximately 11 months post index procedure, 8 months post the second procedure, 4 months post the third procedure and 3 months post the fourth procedure, the patient suffered from restenosis of the cannulation zone of the brachio-basilic avf.Angiography showed areas of restenosis in the cannulation zone (index treated lesion) and restenosis of the central vein.The event was treated with a percutaneous intervention of the in cannulation zone and central vein of the left arm using one in.Pact admiral balloon catheter, four non mdt balloons and a fogarty embolectomy catheter.The patient recovered.The ae was assessed as possibly related to an underlying condition or disease.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLAS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15958012
Report Number9612164-2022-04686
Device Sequence Number5574191
Product Code ONU
UDI-Device Identifier00763000232610
UDI-Public00763000232610
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model NumberIAV07004008P
Device Catalogue NumberIAV07004008P
Device Lot Number0009867690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date12/12/2022
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight63 KG
Patient EthnicityNon Hispanic
Patient RaceAsian